Dysautonomia attack?

My symptoms get weirder and weirder. I had an episode just now but not my usual episode… Something similar, though.

Once again it started with me having to urinate. My legs and arms began to shake for some reason, as if from weakness. Soon after lying back down, my arms began to go numb along the distal edges. They started getting very cold, and eventually I could not feel them. All of my limbs then began to get cold in general, and yet my hands and feet were sweating. I had to urinate again urgently. Afterward my legs went numb as well. My extremities had the consistency of lead and I had limited use of them; ever tried to use a limb that had “fallen asleep”? (My temp is 98.9.) My face was mildly numb but this wasn’t the usual “face and arms and back and tongue numbness” that’s been happening. My stomach began to have this odd sensation in it, but it wasn’t severe; my heart was not beating fast, but beating strong and skipping mildly. The shakes began to go away, replaced with a mild tremor that someone might expect from hypoglycemia. I had to urinate again. Eventually everything died down. The edges of my arms are still numb and my face is a little weird but everything else is decent enough.

Does this or does this not sound exactly like an anxiety attack? For reference, yes, it does. But you don’t get an anxiety attack lying down drinking decaf coffee, or listening to music, or about to fall asleep. This time I really do understand why my doctors think I’m just anxious. This doesn’t make any sense. If I didn’t know me, I’d think I just needed some Zoloft, too.

Now, strangely enough, dysautonomia can explain all of this. If you’re even passing by this blog then you probably know that dysautonomia is basically where.. the parts of your brain that tell your body how to react to the simplest of things? They don’t work right. In fact they usually react with the most inappropriate response ever. You pass out when you vomit. You try to inhale in the middle of swallowing. Instead of rising, your blood pressure drops severely when you stand up. Instead of relaxing, your heart rate skyrockets when you’re lying down. Your blood vessels constrict blood flow when they’re supposed to be allowing more. Your blood sugar may drop after you eat, or your body interprets the normal rise and fall of your glucose levels as something catastrophic and you get outrageous symptoms. Et cetera.

I really can’t put all of this together in my brain right now. I just know my body is not reacting normally to something. The only factor that ties all of this together is that, all of this has happened while I’m off of my olive leaf extract. I really need to get back on it… But one thing at a time. I must do this slowly.

[Edit: I WAS DOSED. My father accidentally gave me caffeinated coffee this morning! Now, why my body has been reacting to caffeine like it’s the devil lately, I don’t know, especially when caffeine has been beneficial to me in innumerable ways over the last decade. But whatever the reason, I’ve been off of it since my nervous system started being so easily agitated. The constrictive properties of the caffeine explains so much! And also why my symptoms were so anxiety-like! I’m relieved, now. Hopefully I’ll have a healthy relationship with caffeine soon, but this makes it very obvious it’s out of the question right now!]

a rainbow at night

Advertisements

4 thoughts on “Dysautonomia attack?

  1. <3 SO glad you know why that was happening to you and that it won't happen again O_O. But I am sad that caffeine cannot help you anymore but hurt you instead. :( That must have been scary to not know what was going on and have symptoms like a panic attack. This happens to me as well, but with MUCH less severity. No wonder they thought I was panicking, but I had PTSD, and I know what my panic attacks are like. It's different! *hugs you tight* I am thinking of you, and hoping that you get through today and tomorrow with no hospital visits! You can do this! More prayers.

    Like

    1. Well I can’t be certain it won’t happen again but at least it won’t be because of me taking caffeine! I’m sad as well, but… Maybe in time it will be useful again. Just not right now, apparently.

      It was very scary…because I couldn’t do anything about it! D:

      I did make it with no hospital visits! Just barely…but I did it! <3 <3 <3

      Like

What are you thinking?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s